# SDR DL72S991614

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Rt Emer Exit
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O, FOUND RIGHT OVERWING SLIDE LIGHT INOP.  REPLACED BATTERY PACK.
